VOL. 9 · NO. 2 | December 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Tsukuba J. Math. 9 (2), (December 1985)
No abstract available
Articles
Shutang Wang
Tsukuba J. Math. 9 (2), 203-215, (December 1985) DOI: 10.21099/tkbjm/1496160284
Ibrahim Assem
Tsukuba J. Math. 9 (2), 217-232, (December 1985) DOI: 10.21099/tkbjm/1496160285
Ken-ichi Tamano
Tsukuba J. Math. 9 (2), 233-236, (December 1985) DOI: 10.21099/tkbjm/1496160286
No abstract available
Akira Koyama
Tsukuba J. Math. 9 (2), 237-240, (December 1985) DOI: 10.21099/tkbjm/1496160287
No abstract available
Yoshihiro Tashiro
Tsukuba J. Math. 9 (2), 241-259, (December 1985) DOI: 10.21099/tkbjm/1496160288
No abstract available
Tatsuhiko Yagasgki
Tsukuba J. Math. 9 (2), 261-277, (December 1985) DOI: 10.21099/tkbjm/1496160289
Tatsuhiko Yagasaki
Tsukuba J. Math. 9 (2), 279-287, (December 1985) DOI: 10.21099/tkbjm/1496160290
Pei-Ren Fu
Tsukuba J. Math. 9 (2), 289-297, (December 1985) DOI: 10.21099/tkbjm/1496160291
No abstract available
Takayoshi Wakamatsu
Tsukuba J. Math. 9 (2), 299-316, (December 1985) DOI: 10.21099/tkbjm/1496160292
No abstract available
Shin-ichi Nagamine
Tsukuba J. Math. 9 (2), 317-320, (December 1985) DOI: 10.21099/tkbjm/1496160293
No abstract available
Hajime Urakawa
Tsukuba J. Math. 9 (2), 321-347, (December 1985) DOI: 10.21099/tkbjm/1496160294
No abstract available
Mitio Takano
Tsukuba J. Math. 9 (2), 349-351, (December 1985) DOI: 10.21099/tkbjm/1496160295
No abstract available
Toshihiko Ikawa
Tsukuba J. Math. 9 (2), 353-371, (December 1985) DOI: 10.21099/tkbjm/1496160296
No abstract available
Yumiko Hironaka
Tsukuba J. Math. 9 (2), 373-374, (December 1985) DOI: 10.21099/tkbjm/1496160297
No abstract available
Back to Top